# SDR UALA2009042101159

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,757 hours, 10,599 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 139
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PSI FROM ENGINES SPLIT DURING TAKEOFF OR CLIMB, WITH L & R ISOL VALVES CLOSED & BLEED SWITCHES ON.  L & R DUCT PRESS ARE.  CREW COMMENTS:  DUCT PRESS SPLIT LEFT ENG 20 AND RT ENG 35 PSI DURING CLIMB.  REPLACED FAMV, NO HELP.  REPLACED HPSOV.  REPLACED PRV NR 1 ENG.  LEAK CHECK AND RAN ENG.  ALSO BITE CHECK.  OP CHECK NORMAL.
